# SDR UALA2010041901301

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 78,124 hours, 12,591 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG T/R COWL V-BAND LATCH CRACKED. REPLACED RT ENG T/R COWL V-BAND, CKD OPS OK.
